2 doctors weighed in:

I have been having sharp pains in my stomach and right side and occasional bloody stools. What can I do to ease the pain?

2 doctors weighed in
Dr. Sandra Pinkham
Holistic Medicine
1 doctor agrees

In brief: Need to heal

Ibuprophen could be irritating your gastro-intestinal tract.
You need to find out why you are having pain and see if change in life style can promote healing without relying on nsiads. Other things could be causing blood stools. Please go in for a complete medical check up.

In brief: Need to heal

Ibuprophen could be irritating your gastro-intestinal tract.
You need to find out why you are having pain and see if change in life style can promote healing without relying on nsiads. Other things could be causing blood stools. Please go in for a complete medical check up.
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
40 years in practice
2M people helped
Continue
111,000 doctors available